# SDR 2007FA0000784

- Difficulty date: July 8, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Aircraft: N12HE
- Make and model: Amtr RV9A
- Aircraft serial: 91367
- Engine: Lyc O320D2A
- Propeller: Snsnch 70CM6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Failed
- Location: Carburetor
- Part time: 33 hours
- Component: Carburetor, Precision
- Component part number: LW1586
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ENGINE DIED ON FINAL TO AIRPORT, PUMPED THE THROTTLE, AND THE ENGINE STARTED RUNNING AGAIN, RETARDED THROTTLE, AND THE ENGINE DIED AGAIN.  LANDED WITHOUT INCIDENT.  COULD NOT GET THE ENGINE TO RESTART ON THE GROUND.  ENGINE WAS STARTED THE NEXT DAY, THE FUEL FLOW WAS SHOWING 11 TO 12 GPH AT IDLE.  REMOVED THE CARBURETOR AND ONE PONTOON OF THE PLASTIC FLOAT WAS 90 PERCENT FULL OF FUEL.  (K)
